U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Can you get high off zidovudine?

1 doctor answer3 doctors weighed in
Dr. Daniel Lee
Internal Medicine 26 years experience
No: No, it is very unlikely to get high off zidovudine at normal or high doses. It may cause more toxicities such as nausea, vomiting, headaches, severe anemia at high doses.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 44-year-old member asked:

Can one get high on zidovudine?

1 doctor answer1 doctor weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
No: No, but some people get low (fatigue).

Related questions

A 44-year-old member asked:
4 doctor answers2 doctors weighed in
A 35-year-old member asked:
3 doctor answers2 doctors weighed in
A 37-year-old member asked:
2 doctor answers5 doctors weighed in
A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 26, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.